# SDR GTIA20130825939

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 6,623 hours, 3,052 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT WILL NOT TURN OFF.  F/O FLASHLIGHT R & R IAW AMM.
